Weak invariance principle for solutions of stochastic recurrence equations in a banach space

Authors

  • V. A. Koval

Abstract

We show that, in a Banach space, continuous random processes constructed by using solutions of the difference equationX n =A n X n+1+V n , n=1, 2,..., converge in distribution to a solution of the corresponding operator equation.

Published

25.01.1995

Issue

Section

Short communications

How to Cite

Koval, V. A. “Weak Invariance Principle for Solutions of Stochastic Recurrence Equations in a Banach Space”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 1, Jan. 1995, pp. 114–117, https://umj.imath.kiev.ua/index.php/umj/article/view/5390.